# SDR HALA20250403098

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 48,918 hours, 7,766 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Condition: Faulted
- Location: Apu Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MAINT: ECAM FUEL APU PUMP FAULT CAME ON AFTER START ON TAXI 1N THEN LEEPED. REMOVED LOW PRESSURE SWITCH PER AMM 49-34-11-000-801-A. INSTALLED SWITCH AS NEEDED PER AMM 49-34-11-400-801-A. LEAK CHECK GOOD. OPS CHECK GOOD. OK FOR SVC.
